# SDR UPS00434396

- Difficulty date: November 2, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- System (JASC): 3417 · Air Data Computer
- Part: Harness
- Condition: Damaged
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, INS PWR RELAY NR 3 POPPED C/B. INS ASHU NR 3 POPPED C/B.  ALT INS NR 3 POPPED C/B.  NR 3 INS WARN LIGHT CAME ON.  NR 2 AFT AND NR 3 FWD BOOST PUMP C/B POPPED.  INSTRUMENT SWITCHING PROBLEM.     *S/D*  REPAIRED WIRE BUNDLE W84 AND REPLACED INU NR 2.  SYS OPS CK NORMAL.
